# SDR AWXA200701116

- Difficulty date: September 12, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 49,270 hours, 21,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112818202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-4 CHECK - NR 5975014, CORROSION ON CABIN DUMMY RAIL, BS 709/FR 16, BS 732/FR 17, BS 808/FR 20, +Y254.  REPLACED CABIN DUMMY RAIL, BS 605/FR 12 - BS 950/FR 20, +Y254 IAW A320 SRM 51-72-11.
